Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium Q's: please answer Rani

Posted by gardenergirl on December 4, 2006, at 7:51:21

In reply to Lithium Q's: please answer, posted by Rani on December 4, 2006, at 3:47:12

I just started Lithium about 3 or 4 weeks ago, and I'm on a really low dose. Also, I take it to augment other antidepressants for unipolar depression versus bipolar. So I'm not sure I'm the best person to answer your questions. But I'll try from my limited perspective.

> 1. Does this sound like my lithium is beg to work?

I noticed a positive response almost immediately, so I do think what you're experiencing could be related to lithium. I've felt lighter, less depressed, and even in a good mood occasionally.

> 2. What did other people first notice short term when starting lithium.

See above. I also experienced increased urination, though that was good for me since it seemed to sort of counter the urinary retention I get from Nardil at doses above 60 mg.

> 3. Does it poop out like SSRI and you need to take a higher dose?

I don't know about this one.

> 4. Can I expect to become more flat than I am now (it is ok now)?

Again, I don't know. I'm not sure what to expect from it for me, either.

> 5. Has anyone had problems with pimples/acne?

Nope, not as of yet. I am having problems with internal shakiness, like a type of muscle weakness. I confirmed this was related to Lithium by stopping it, having the shakes go away, and finding them coming back when I restarted it. My pdoc had never heard of this, and he didn't seem all that concerned. It can be hard to take for me, since it's centered in my torso, so even sitting up leads me to feel sort of weak. Not sure if this will continue or if it's the type of SE that eventually goes away.

> 6. Any other positive stories about lithium would be greatly appreciated.

So far the benefits in decreasing depression are outweighing the annoying side effect. I do think it's the best I've felt in a long time, though.

Good luck!

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:710225
URL: http://www.dr-bob.org/babble/20061129/msgs/710258.html